# SDR AWXA200301351

- Difficulty date: October 13, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15172226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON NUT PLATES LOWER SIDE OF AFT CARGO COMPARTMENT FLOORBEAM BS 1304 TO BS 1312, LBL 2.  MAINTENANCE REMOVED DAMAGED FLOORBEAM FROM BS 1215 TO BS 1320, LBL 2; FABRICATED A NEW REPLACEMENT FLOORBEAM AND SPLICES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG 1-6.
